# SDR N6WA2012043001

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,422 hours, 11,919 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING.    RESET PSEU,  OPS CHECKED OK IAW AMM 52-70-00, NO FAULTS PRESENT AT THIS TIME.
